# SDR 2005UALA00979

- Difficulty date: September 13, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 12,456 hours, 5,399 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PRESSURIZATION PROBLEM.   CREW STOPPED CLIMB AT 10,000 FT, CABIN ALTITUDE WAS 7,000 FT. AIRCRAFT RETURNED TO FIELD AND LANDED OVERWEIGHT. CREW STOPPED CLIMB AT 10,000 FEET, CABIN ALTITUDE WAS 7,000 FEET.  AIRCRAFT RETURNED TO FIELD AND LANDED OVERWEIGHT. REMOVED BORROWED SKIN AIR OUTLET VALVE FROM FRONTIER.  INSTALLED NEW SKIN AIR OUTLET VALVE AND TEST FAILED.  VALVE INOPPED PER MEL.  REPLACED WITH NEW SKIN AIR OUTLET VALVE MR21202, PCN 644-9041 PER MM-21-26-53 AND OPERATIONAL CHECK GOOD.
